Started on medication due to low mood, stressful few months and to support me during counselling. The diarrhoea isn't helping my mood!!
Hawksworth; Yes this should go away anytime now. When you start Sertraline 50mg the hardest part is the side effect that we get for the first week to 10 days. Also remember to take your dose at about the same time each day. Don't skip doses or you well feel withdrawals. also, you start to feel better in 3 to 4 weeks but to reach the full benefit of this medication it takes 6 to 8 weeks to reach the full blood level. Hope you get to feeling better very soon. Chuck1957
I took it for 2 months and did not get over the diarrhea. It tends to mess with people's digestive track. You can try to hang in there a few more weeks. It is really up to your comfort level. It is not easy going to counseling when you have a 'shitty' outlook :)
Hope it gets better for you soon.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2012 • 2 answers
Posted 2 Jan 2015 • 3 answers
Posted 15 Aug 2015 • 1 answer
Posted 7 Feb 2016 • 5 answers
Posted 14 Mar 2017 • 1 answer